# SDR SWAA2024123081140

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 25,070 hours, 12,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY INBOARD EMERGENCY FLASHLIGHT BLINKS RED.   R&R BATTERY ON AFT CAPT INBOARD EMERGENCY FLASH LIGHT REF AMM 25-64-00.
